# SDR COMA0560474

- Difficulty date: August 29, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 14,039 hours, 11,541 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0437
- Condition: Faulty
- Location: Mlg
- Part time: 13,201 hours, 11,126 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5204 - WHEN GEAR WAS SELECTED DOWN FOR LANDING AT CVG, RECEIVED A GEAR DOWN DISAGREEMENT MESSAGE.  CREW DECLARED AN EMERGENCY AND ABORTED FIRST APPROACH.  CREW PULLED EMERGENCY HANDLE FOR GEAR EXTENSION THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.REPLACED THE MLG SELECTOR VALVE.
